# SDR SWAA2022032347161

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NO DOT-03) BS663 RH VAPOR BARRIER; CRACK IN UPPER CHORD ABOUT THREE (3) INCHES OUTBOARD OF KEELBEAM. / REPAIRED BS 663 VAPOR BARRIER UPPER CHORD IAW 737-800 SRM 57-10-10-2R-5. LEAK CHECKED CENTER FUEL TANK IAW AMM 28-11-00-210-801 NO LEAKS NOTED.
